# SDR SWAA061476

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 62,771 hours, 52,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6519603
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 360, STR 17L.  REPAIRED CREASE BEAM PER SWA EA AND SRM.
